| Model Number |
CORKSCREW FT, BC, SUTURETAPE, 4.75MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopic knee surgery the anchor could not be screwed in tightly.The anchor did not hold.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the part number ar-2324bcc.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Visual inspection identified warped threads on the tip of the corkscrew of the suture anchor, biocomposite¿ corkscrew® ft, double loaded, 4.75 mm.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not provided.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.